# SDR FDEA201902090305

- Difficulty date: February 9, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2932508
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE CAVITY XOS 586 STRINGER FOUND CRACKED. STRINGER REPAIR PERFORMED AS PER SRM 57-40-03-2R REPAIR 2 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
